# SDR SWIA202055605

- Difficulty date: December 4, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS STGR 15L HAVE DAMAGE, CORROSION, AND CORRODED HARDWARE, AS MARKED FS 852/869.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACED SEAT TRACK STR 15L FS 852-FS 869 WITH A FABRICATED PART, REF CRJ700 AMM 53-00-49-400-801-A17.
